# SDR DALA2019051903116

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 73,609 hours, 12,521 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Broken
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #8 SLAT UPPER T/E SKIN FOUND BROKEN. REPAIRED PER SRM 51-70-10 (LP 1081334)
